Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

The stability of viscous flow between rotating cylinders


Author: H. Steinman
Journal: Quart. Appl. Math. 14 (1956), 27-33
MSC: Primary 76.0X
DOI: https://doi.org/10.1090/qam/77332
MathSciNet review: 77332
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper Chandrasekhar's method of solving the characteristic value problem in the theory of the stability of viscous flow between rotating cylinders is carried to a higher approximation. A comparison between the results of the various calculations among themselves and with the experiments confirms the greater feasibility of the present method.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.0X

Retrieve articles in all journals with MSC: 76.0X


Additional Information

DOI: https://doi.org/10.1090/qam/77332
Article copyright: © Copyright 1956 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website